# SDR CALA2015030493200

- Difficulty date: March 3, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 97,097 hours, 11,572 cycles
- Engine: Pwa PW4056
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PIT BS 560 FLOORBEAM CORROSION RBL 50 - 60 ON UPPER CHORD.  REMOVED DAMAGE & INSTALLED REPAIR PARTS IAW SRM 51-40-02.
